# SDR VTZA95143

- Difficulty date: April 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: P302A701835
- Condition: Loose
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/TYS - FLT 6160 - DURING CLIMBOUT AT 1250 HRS ON 4-15-95, THE INTRANSIT LIGHT ON THE GEAR HANDLE ILLUMINATED.  AN EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED ALL MICROSWITCHES AND CANNON PLUGS WITH NO DEFECTS NOTED.  RESEATED CANNON PLUG ON THE GEAR HANDLE.  PERFORMED 6 GEAR SWINGS, OPS CHECKS GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
